# SDR SCNA20190513053

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,781 hours, 23,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, RT SIDE, AFT R1 FLOOR PANEL "SAM 1" HAVE SEVERAL BAD INSERTS, MARKED A5/020. REPLACED 10X INSERTS TO FWD GALLEY RT SIDE AFT R1 FLOOR PANEL.
